# SDR UIEA2021080601735

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABS20121A
- Part serial: T2529469
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT BATTERY (M5168) FUNCTION NO GOOD, THE LIGHTS STAY ON LESS THAN 15 MINUTES( REPLACED AND TEST EMERGENCY LIGHT BATTERY IAW AMM 33-51-04-902-001-001 REV 101. CONDITION CHECK NORMAL, TEST RESULT WAS SATISFACTORY )
